MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HYBRID GLENOID; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ZIMMER BIOMET, INC. HYBRID GLENOID; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number PT-113950
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994); Inadequate Osseointegration (2646); Medical device site infection (4845)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision procedure on the right shoulder was performed approximately nine (9) years after an initial anatomic total shoulder replacement due to chronic anterior subluxation.At the patient¿s three-year and five-year postoperative visits, ligament laxity and voluntary instability had been documented while the patient was using crutches for an unrelated hip condition.The event was found when the patient later experienced a dislocation/subluxation and loosening on an unknown date.During the revision, all components were removed without complication, and an antibiotic spacer was placed.Intraoperative cultures were positive for staphylococcus aureus, and the patient was started on postoperative antibiotics.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Please see the associated reports referenced with applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): 113042 (198030).113954 (060700).Associated product information: 118001 (310720).115736 (463440).Unknown palacos cement (unknown).G2: foreign - the event occurred in the united kingdom.The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d6; d9; g1; g3; g6; h1; h2; h3; h6 the reported event is not confirmed as a dislocation; however, instability is confirmed by a physician's review of the x-rays.The returned components were examined.Visual examination identified signs of use, wear, and scratches on the articulating and visible surfaces consistent with in vivo use; measured features were verified against the applicable prints.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported infection has a root cause unrelated to the implanted zimmer biomet device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HYBRID GLENOID
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23660159
Report Number0001825034-2025-03806
Device Sequence Number4770185
Product Code KWS
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/24/2026
Device Catalogue NumberPT-113950
Device Lot Number904840
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11; H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age50 YR
Patient SexMale
Patient Weight187 LB